Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Thanks Dr. Bob
Nov 16, 2003

Dr. Bob,

Thank you for your note describing your experience with HIV meds. I just turned 23 and found out I'm positive and had to start treatment. So far the meds have been pretty awful (nausea, vomiting, etc.) but you pointing out the silver lining to side effects made me smile. And you're right. It's much better this way than if there were no drugs to be offered. Thank you for brightening my outlook and my day. You're doing amazing work here and it's very much appreciated.

Justin

Response from Dr. Frascino

Hi Justin,

Keep smiling Justin. Many side effects are transient and resolve within 4 to 6 weeks. If yours are still bothersome after that, talk to your HIV specialist. Since this is your first regimen, you probably have many potential options. Certainly you can (and should) discuss your symptoms with him sooner, if the side effects are worsening or are not gradually improving over time. Just don't get discouraged. Things really will improve. I promise. Let's get through this together, OK buddy? Write back anytime if you need advice.

Dr. Bob


Previous
Dr. Bob, new pic looks great!!!!!!! :-)
Next
feeling stoned

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement